# SDR HNAA2018121200316

- Difficulty date: December 10, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 43,374 hours, 40,043 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Aoa System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SPS2 INOP WARNING AND SPS ADVANCED ON EICAS DURING TAKE OFF ROLL.  R&R NR 2 AOA SENSOR IAW AMM 27-36-01.  PERFORMED SPS OPS CHECK IAW AMM 27-36-00, OPS CHECK GOOD, NO DEFECTS FOUND, OK FOR SERVICE.
